The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (749 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 4, 1992, pp. 531–537
DOI: 10.4171/ZAA/587

Published online: 1992-12-31

Numerical Solutions for Some Free Boundary Value Problems Occuring in Planar Fluid Dynamics

Leroy R. Lundin[1] and Wen Guochun[2]

(1) University of Delaware, Newark, USA
(2) Peking University, Beijing, China

In the paper [1], we consider the solvability of some free boundary value problems occuring in planar fluid dynamics. The object of the present paper is to present numerical methods for solving free boundary problems. It was shown in [1] that such free boundary problems may be transformed into a mixed boundary value problem for a linear or nonlinear elliptic complex equations, which in turn, might be reformulated into a conformal mapping or quasiconformal mapping from a general domain onto some canonical domain. In this paper we direct our discussion to the numerical solution of mixed boundary value problems for generalized Beltrami equations.

Keywords: Numerical solutions, free boundary problems

Lundin Leroy, Guochun Wen: Numerical Solutions for Some Free Boundary Value Problems Occuring in Planar Fluid Dynamics. Z. Anal. Anwend. 11 (1992), 531-537. doi: 10.4171/ZAA/587